# SDR JR2R20251124578

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services, Inc, repair station 4A9R752C
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA, RH MOP SILL AT RBL36 BETWEEEN FR88-FR90, IS CORRODED OUT OF LIMITS.   REPLACED
